# SDR SWAA2025040405831

- Difficulty date: March 15, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK RBBL 13.84 LOCTAED BS727E AFT CARGO COMPARTMENT 2025-203785 <[01].  STEP 5 AND 6 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25; [02] INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (1 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727D + 12? TO BS 727E + 10? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL STEP SIGNOFF BELOW .; [03] INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (1 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727D + 12? TO BS 727E + 10? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.  SEE INDIVIDUAL STEP SIGNOFF BELOW .; [04] CORRECTED STEP 3.  INSTALLED PERMANENT REPAIR PARTS [1] TRACK EXTRUSION [2] TRACK SPLICE (1 E/A) AND FASTENERS LOCATED ON CARGO TRACK LOCATED BS 727D + 12? TO BS 727E + 10? RBBL 13.84. AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.  SEE INDIVIDUAL STEP SIGNOFF BELOW . RII.
